| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 50 Number 2
Volume 50 Number 1
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Earlier issues Botak Empire
Maxwin Botak Empire
Botak Empire Scatter
Daftar Botak Empire
Botak Empire Rekomendasi
Botak Empire Menang
Botak Empire Akun Pro
Scatter Botak Empire
Botak Empire Deposit Receh
Empire88 Slot 4D
Botak Empire Alternatif
Volume  Number 

previous article next article

Research articles

ScienceAsia 49 (2023):ID 101-107 |doi: 10.2306/scienceasia1513-1874.2023.132

On a convergence rate of generalized truncated hypersingular integrals associated to generalized Flett potentials

Simten Bayrakcia, Sinem Sezer Evcanb,*, Melih Eryigita, Selim çobanogluc

ABSTRACT:     In this paper, a family of truncated hypersingular integrals depending on a parameter " and generated by the generalized Poisson semigroup is introduced. Then the convergence rate of these families of truncated hypersingular integrals, which converge to Lp,? -function ? as " ? 0, is obtained.

Download PDF

35 Downloads 1148 Views

a Department of Mathematics, Akdeniz University, Antalya 07058 Turkey
b Faculty of Education, Akdeniz University, Antalya 07058 Turkey
c Finike Republic Vocational and Technical Anatolian High School, Antalya 07940 Turkey

* Corresponding author, E-mail:

Received 6 Aug 2021, Accepted 22 Jul 2022